# SDR CALA2012112000813

- Difficulty date: November 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 58,727 hours, 15,854 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EXIT PATH LIGHTS ALL INOP.  FOUND BROKEN CONNECTOR TO SEAT 1AB BROKEN AND DISCONNECTED REPLACED CONNECTOR FOR SEAT MOUNTED EMERGENCY EXIT LIGHTS REF WDM 33-51 -21 SHEET 1 1ST CLASS EMERG LIGHTS OPS CHECKED GOOD
